# SDR DALA2024111911037

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM PAPER NON-ROUTINE CRACK FOUND AND VERIFIED BY HFEC ON RH WING AFT SPAR IB OF FLAP TRACK #4. C/A: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 007-0001:5957917/001 00001 REPAIRED RH WING AFT SPAR PER PRI 618844-14 REV 0, 1, 2, 3, 4, 5, 6, 7, 8, 9 , 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, AND ER/A 618844-14 SECTION I REV ORIGINAL. REF. LOG 0636715 FOR FOLLOW ON REQUIREMENTS.
